# SDR J7SA2014121401

- Difficulty date: December 21, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5543
- Aircraft time: 10,631 hours, 5,957 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 601R930035
- Condition: Failed
- Location: Cockpit
- Part time: 2,216 hours, 1,399 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 20 DEGREES AFTER TAKEOFF, AMBER CAS MSG POSTED.  DECLARED EMER, SUBSEQUENTLY MADE UNEVENTFUL LANDING AT DEPARTING AIRPORT.  INTENDED FLIGHT WAS A POSITIONING LEG, THUS FUEL LOAD & ACFT TAKEOFF WEIGHT WERE BELOW MAXIMUM LANDING WEIGHTS.
